MENU

You are here

Publications

Export 1703 results:
Journal Article
D'Andrea F, Dabrowski L, Landi G, Wagner E. Dirac operators on all Podles quantum spheres. J. Noncomm. Geom. 1 (2007) 213-239 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2177
Sitarz A, Zucca A, Dabrowski L. Dirac operators on noncommutative principal circle bundles. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35125
D'Andrea F, Dabrowski L. Dirac Operators on Quantum Projective Spaces. Comm. Math. Phys. 295 (2010) 731-790 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3606
De Sole A, Kac VG, Valeri D. Dirac reduction for Poisson vertex algebras. Communications in Mathematical Physics 331, nr. 3 (2014) 1155-1190 [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6980
Caldiroli P, Musina R. The Dirichlet problem for H-systems with small boundary data: blowup phenomena and nonexistence results. Arch. Ration. Mech. Anal. 181 (2006) 1-42 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2252
Zagatti S. On the Dirichlet problem for vectorial Hamilton-Jacobi equations. SIAM J. Math. Anal. 29 (1998) 1481-1491 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3512
Anzellotti G, Buttazzo G, Dal Maso G. Dirichlet problems for demicoercive functionals. Nonlinear anal. 10(1986), no.6, 603-613 [Internet]. 1986 . Available from: http://hdl.handle.net/1963/390
Zampieri M, Soranzo N, Altafini C. Discerning static and causal interactions in genome-wide reverse engineering problems. Bioinformatics 24 (2008) 1510-1515 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2757
Cangiani A, Georgoulis EH, Jensen M. Discontinuous Galerkin methods for fast reactive mass transfer through semi-permeable membranes. Appl. Numer. Math. [Internet]. 2016 ;104:3–14. Available from: https://doi.org/10.1016/j.apnum.2014.06.007
Cangiani A, Georgoulis EH, Jensen M. Discontinuous Galerkin methods for mass transfer through semipermeable membranes. SIAM J. Numer. Anal. [Internet]. 2013 ;51:2911–2934. Available from: https://doi.org/10.1137/120890429
Chambolle A, Dal Maso G. Discrete approximation of the Mumford-Shah functional in dimension two. M2AN 33 (1999) 651-672 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3588
Saracco A, Saracco G. A discrete districting plan. Netw. Heterog. Media. 2019 ;14:771–788.
Noselli G, Tatone A, DeSimone A. Discrete one-dimensional crawlers on viscous substrates: achievable net displacements and their energy cost. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34449
Cicalese M, DeSimone A, Zeppieri CI. Discrete-to-continuum limits for strain-alignment-coupled systems: Magnetostrictive solids, ferroelectric crystals and nematic elastomers. Netw. Heterog. Media 4 (2009) 667-708 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3788
Bertola M, Korotkin DA. Discriminant circle bundles over local models of Strebel graphs and Boutroux curves. Teoret. Mat. Fiz. [Internet]. 2018 ;197:163–207. Available from: https://doi.org/10.4213/tmf9513
Caravenna L, Daneri S. The disintegration of the Lebesgue measure on the faces of a convex function. J. Funct. Anal. 258 (2010) 3604-3661 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3622
Casati M. Dispersive deformations of the Hamiltonian structure of Euler's equations. 2015 .
Cavalletti F, Gigli N, Santarcangelo F. Displacement convexity of Entropy and the distance cost Optimal Transportation. Annales de la Faculté des sciences de Toulouse : Mathématiques [Internet]. 2021 ;Ser. 6, 30:411–427. Available from: https://afst.centre-mersenne.org/articles/10.5802/afst.1679/
Fonda A, Garrione M. Double resonance with Landesman–Lazer conditions for planar systems of ordinary differential equations. Journal of Differential Equations [Internet]. 2011 ;250:1052 - 1082. Available from: http://www.sciencedirect.com/science/article/pii/S0022039610002901
Sillari L, Tomassini A. Doulbeault and $J$-invariant Cohomologies on Almost Complex Manifolds. Complex Analysis and Operator Theory [Internet]. 2021 ;15. Available from: https://link.springer.com/article/10.1007/s11785-021-01156-w
Berti M, Biasco L, Bolle P. Drift in phase space: a new variational mechanism with optimal diffusion time. J. Math. Pures Appl. 82 (2003) 613-664 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3020
Bertola M, Eynard B, Harnad J. Duality, biorthogonal polynomials and multi-matrix models. Comm. Math. Phys. 2002 ;229:73–120.
Bertola M, Eynard B, Kharnad D. The duality of spectral curves that arises in two-matrix models. Teoret. Mat. Fiz. 2003 ;134:32–45.
Andreuzzi F, Demo N, Rozza G. A dynamic mode decomposition extension for the forecasting of parametric dynamical systems. arXiv preprint arXiv:2110.09155. 2021 .
Caponi M, Sapio F. A dynamic model for viscoelastic materials with prescribed growing cracks. [Internet]. 2020 ;199(4):1263 - 1292. Available from: https://doi.org/10.1007/s10231-019-00921-1

Pages

Sign in